# SDR USAA2012011700001

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 10,533 hours, 1,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - YELLOW CAUTION CHK DOOR PRESS ON FLIGHT ATTENDANTS CIDS PANEL DOOR 4R.  MAINTENANCE SERVICED 4R DOOR DAMPER CYLINDER PER AMM 52-10-00-600-802A.
